# SDR GLBA20100302G

- Difficulty date: March 2, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N237YV
- Make and model: Beech 1900D
- Aircraft serial: UE237
- Aircraft time: 26,250 hours, 35,501 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ROUTINE SCHEDULED MX,  A CRACK WAS FOUND AT THE RADIUS OF FRAME AT FS 177.350 AT APPROX STR 12L CRACK IS APPROX 2" LONG. MX REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 10-1900-53-007. MATERIALS UTILIZED ARE INCLUDED IN THE EO.
